# SDR AALA2009052700971

- Difficulty date: May 27, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- Aircraft time: 62,964 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FORWARD EXIT LIGHTS DO NOT TEST, NEW BATTERIES NO HELP.  REPLACED FORWARD BATTERY PACK.
